# SDR AALA20120222011

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Aircraft time: 65,651 hours, 23,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS FROM ROWS 9 TO 15 INOPERATIVE.  AIRCRAFT FERRIED FOR PERMANENT REPAIRS.  REPLACED EMERGENCY LIGHT MODULE AT ROW 9DE.  OPS CHECKED NORMAL.
